Dear Mr. President – May 20, 2020

May 20 2020
Dear Mr. President,
How are you feeling today? I know some medicines take a while to see any results or reactions. Have you noticed any side effects yet? I looked up the side effects again today (remember, I warned you about some of them yesterday), and noticed a few more. One is “feeling that others can hear your thoughts”. I know that many of those thoughts turn into Tweets but are you thinking others know what else is in your mind? There’s another side effect of “feeling, seeing , or hearing things that are not there”. Does feeling that the economy is going to roar back like a “rocket” qualify? How about hearing that ” a lot of corruption and crimes were committed by the Obama administration”? How about your recent Tweet about Michigan and Nebraska sending out ballots illegally!!!!! I don’t know about Nebraska but Michigan voters passed a referendum on mail in ballots a few years ago. It’s totally legal in Michigan to request a mail in ballot and our Secretary of State, Jocelyn Benson, is sending out the BALLOT APPLICATIONS FOR THE ELECTIONS IN AUGUST. November is still a ways off. In Michigan we can request mail in ballots without a reason although fear of Corona virus is a really good reason. We can all be on the mail in voting list and this application can also be good for November. By the way, other states have this same system and there are no reports of massive “cheating”. Don’t you vote by a mail in ballot?
There are several other side effects that I’m worried about for you. For example, another warning is “severe mood or mental changes”. While so many of the questions you get asked are repeats and “gotcha” questions, some are totally normal but your reaction seemed like you had a mood swing and a mental lapse. You called a reporter “rude” even though she raised her hand and you called on her. You seemed to forget that when you accused the “haters” of the research on medicine, (I’m just going to call it H, it’s too hard to spell), those researchers are part of your administration. Also, you used to say “What do you have to lose” by taking this medication and yet yesterday you said “these were old and very sick people who were probably going to die anyway”. Maybe you have had some mental changes? Ask your doctor.
Other things to watch out for are loss of hearing, red, irritated eyes and painful and difficult urination. You often seem to have difficulty hearing the questions asked by the reporters although I think that is because you are standing next to a helicopter or there are tons of truckers honking horns as a protest or the reporters are really far away. So, I’m not too worried about that. Your eyes have seemed reddish or bleary but maybe that is due to lack of sleep or too much TV.
As far as urination issues, it’s none of my business.
Stay well. Be safe. Wear a mask at the Ford factory.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: